# SDR ASAA2022091839970

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 31,798 hours, 9,961 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, UPON MASTER CAUTION RECALL, WE GOT "ZONE TEMP" LIGHT ON CONTROL CABIN. GOES AWAY ON RESET. GROUNDED - YES. RELEASED PER ASA MEL 21-21G FLIGHT DECK PRIMARY TEMPERATURE CONTROL INOP. ENROUTE MEL - #2 ZONE TEMP CONT LOGGED 'FLT DECK TRIM VALVE' FAULT, CLEARED AND OPS CKS NML PER B737-900 AMM 21-61-00. GND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 21-21G.
